Pharmacy First

More from Pharmacy First

Image for Piriton Chlorphenamine Allergy Tablets 4mg 500 Tablets - Free Delivery

Piriton Chlorphenamine Allergy Tablets 4mg 500 Tablets

Was £34.49
£21.49
You Save £13

474 in stock

Quantity:
FREE DELIVERY Please note that free delivery only applies when this product is purchased alone or with other free delivery items. Free delivery only applies to 2nd class post. You will not receive free delivery if this item is ordered with items not advertised as such.

What are Piriton Chlorphenamine Allergy Tablets 4mg tablets?

This a medicine that is used for the relief of the symptoms of allergic conditions such as; hay fever, skin allergies (itchiness) nettle rash, allergies to medicines or foods. This medicine also relieves the effects of insect bites, swelling of the lining of the nose and sinuses and for relief of itching due to chicken pox. For oral use only. The active ingredient Chlorphenamine is known as a sedating antihistamine, and it works by preventing the actions of histamine. Histamine is a substance produced by your body when it reacts to a foreign body such as pollen, animal fur and infections such as Chickenpox.

Dosage:

Always read the patient information leaflet enclosed. This medicine is suitable for adults, elderly and children above the age of 6.

Adults and children ages 12 years and over: One tablet every 4-6 hours (maximum 6 tablets in 24 hours)

Elderly: Check with your Doctor or Pharmacist before taking this medicine as you may need to take a lower daily dose.

Children 6-12 years: Give half a tablet every 4 to 6 hours. Do not give more than 3 tablets (6 half tablets) in 24 hours. Not recommended for children under 6 years of age.

Warnings / precautions:

  •  This medicine may make you feel sleepy. If this happens do not drive or use tools or machinery.
  • Do not drink alcohol.
  • Seek advice before using this medicine if you are breast feeding, pregnant or planning to become pregnant or suffer from allergies.
  • Keep all medicines out of the reach of children.
  • Do not take this medicine if you are allergic to any of the ingredients.
 

You may also like…

12 Packets of 28 Chlorphenamine Tablets 4mg

Piriton Syrup 150ml

Please use our pharmacist consultation to ensure you are eligible for the medication

  • (Please describe typical symptoms even if you are not currently suffering from them)
  • Please note that if you have selected yes and do not provide more details, we will be unable to process your order until our pharmacist has contacted you.